# SDR CA960826072

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS1602908
- Condition: Deteriorated
- Location: #2 Sys Pump
- Part time: 3,410 hours
- Component: Vickers, 570347
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) #2 HYDRAULIC SYSTEM LOST ALL HYDRAULIC FLUID DURING FLIGHT. POST FLIGHT INVESTIGATION FOUND "O" RING AT #2 ENGINE DRIVEN HYDRAULIC PUMP DETERIORATED CAUSING LEAK OF ALL FLUID.
